| Model Number |
MMT-723LNAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unable to perform the displacement.Pump received with cracked and bleeding lcd glass, cracked case from display window corner and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the left side of the insulin pump's screen was cracked.Customer reported cosmetic damaged to the insulin pump.The retainer ring had no physical damaged.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.